MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. HANDPIECE, ELECTRIC DERMATOME

ZIMMER SURGICAL, INC. HANDPIECE, ELECTRIC DERMATOME
Catalog Number 00882100100
Medical Device Problem Codes Calibration Problem (2890); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).G2: foreign, event occurred in (b)(6).Complaint can be confirmed through the returned product analysis.Review of the most recent repair record determined the motor speed was low and the unit was out of calibration.The motor, switch, ball bearings, spring seal, needle bearings, and reciprocating arm were replaced and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that outside of surgery, the unit was in need of annual calibration and maintenance.During product evaluation, it was found that the motor speed was low.There was no patient harm/injury or surgical delay as there was no patient involvement.Due diligence is complete; no further information is available.

Brand Name
HANDPIECE, ELECTRIC DERMATOME
Common Device Name
DERMATOME
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24769294
Report Number0001526350-2026-00382
Device Sequence Number9248422
Product Code GFD
UDI-Device Identifier00889024375994
UDI-Public(01)00889024375994(11)170308(10)63592411
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00882100100
Device Lot Number63592411
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown